Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Entropy and elliptic equations


Author: W. A. Day
Journal: Quart. Appl. Math. 51 (1993), 191-200
MSC: Primary 35K05; Secondary 35B05, 35J05, 80A10
DOI: https://doi.org/10.1090/qam/1205946
MathSciNet review: MR1205946
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Fourier, Théorie Analytique de la Chaleur, Paris, 1822
  • [2] S. Carnot, Réflexions sur la Puissance Motrice du Feu et sur les Machines Propres à Développer cette Puissance, Paris, 1824
  • [3] Clifford Ambrose Truesdell III, The tragicomical history of thermodynamics, 1822–1854, Studies in the History of Mathematics and Physical Sciences, vol. 4, Springer-Verlag, New York-Berlin, 1980. MR 584982
  • [4] W. A. Day, Parabolic equations and thermodynamics, Quart. Appl. Math. 50 (1992), no. 3, 523–533. MR 1178432, https://doi.org/10.1090/qam/1178432
  • [5] J. Kestin, ed., The Second Law of Thermodynamics, Benchmark papers on Energy/5, Dowden, Hutchinson, and Ross, Stroudsburg, PA, 1976
  • [6] Bernard D. Coleman and Walter Noll, The thermodynamics of elastic materials with heat conduction and viscosity, Arch. Rational Mech. Anal. 13 (1963), 167–178. MR 0153153, https://doi.org/10.1007/BF01262690
  • [7] David Gilbarg and Neil S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin-New York, 1977. Grundlehren der Mathematischen Wissenschaften, Vol. 224. MR 0473443
  • [8] Carlo Miranda, Partial differential equations of elliptic type, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 2, Springer-Verlag, New York-Berlin, 1970. Second revised edition. Translated from the Italian by Zane C. Motteler. MR 0284700

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K05, 35B05, 35J05, 80A10

Retrieve articles in all journals with MSC: 35K05, 35B05, 35J05, 80A10


Additional Information

DOI: https://doi.org/10.1090/qam/1205946
Article copyright: © Copyright 1993 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website